# SDR COMA9531207

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361CA
- Make and model: Saab SF340A
- Aircraft serial: 340A056
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Assy
- Part number: D49408001
- Condition: Malfunctioned
- Location: Inst Panel
- Part time: 8,577 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR INTRANSIT LIGHT REMAINED ON WHEN GEAR SELECTED UP.  COULD NOT DUPLICATE, REPLACED THE LANDING GEAR CONTROL ASSY FOR TROUBLESHOOTING.
